MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM VA-LCP CURVED CONDYLAR PLATE/10 HOLE/230MM/RIGHT; IMPLANT, FIXATION DEVICE, CONDYLAR PLATE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM VA-LCP CURVED CONDYLAR PLATE/10 HOLE/230MM/RIGHT; IMPLANT, FIXATION DEVICE, CONDYLAR PLATE
Model Number 02.124.410
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review/ investigation but has yet to be received.(b)(4).Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that, on (b)(6) 2019, the patient underwent a revision of a variable angle (va) locking compression plate (lcp) curved condylar plate due to plate breakage.It was revised into an intramedullary nail.The date of the original implant was (b)(6) 2019.The procedure outcome and patient status were unknown.Concomitant device reported: unknown screws (part # /lot # unknown, quantity: unknown).This complaint involves one (1) device.This report is for one (1) 4.5 mm va-lcp curved condylar plate/ 10 hole/ 230 mm/ right.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional pro-codes: hrs, hwc.Complainant part is not expected to be returned for manufacturer review/investigation.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
4.5MM VA-LCP CURVED CONDYLAR PLATE/10 HOLE/230MM/RIGHT
Common Device Name
IMPLANT, FIXATION DEVICE, CONDYLAR PLATE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9256128
Report Number2939274-2019-61829
Device Sequence Number1840604
Product Code JDP
UDI-Device Identifier10886982042811
UDI-Public(01)10886982042811
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K110354
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.124.410
Device Catalogue Number02.124.410
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/10/2019
Supplement Date Received by Manufacturer11/18/2019
Initial Report FDA Received Date10/30/2019
Supplement Report FDA Received Date12/02/2019
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - SCREWS: TRAUMA
Outcome Attributed to Adverse Event Required Intervention;